# SDR UPS02439966

- Difficulty date: December 8, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT.  EMERGENCY EXIT LIGHT IN CEILING JUST INBOARD OF UPPER DECK ESCAPE LATCH, COMES ON THEN GOES OFF AFTER A FEW SECONDS.  REMOVED AND REPLACED LIGHT ASSY. OPS CHECK NORMAL IAW BMM 33-51-07.
